Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 17, 2022, 5:14 AM CDT for Morgan County, Sangamon County, Scott County, Illinois. It was in force for 4 hr. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 5:14 AM CDT (10:14 UTC)
- Expired
- Jun 17, 2022, 9:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, IL, Sangamon County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:00 AM CDT | FLASH FLOOD | 2 Ssw Waverly, IL | WATER OVER ROADWAY AT RT 111. |
| Jun 17, 6:00 AM CDT | FLASH FLOOD | 3 Wnw Franklin, IL | WATER OVER ROADWAY AT RT 104. |
| Jun 17, 6:30 AM CDT | HEAVY RAIN 1.82 | 1 E Meredosia, IL | MOSTLY FELL IN 2 HOURS. |
| Jun 17, 6:55 AM CDT | HEAVY RAIN 1.3 | Capital Airport, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 1.93 | 1 Sw Jacksonville, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.47 | 2 Se Auburn, IL | MOST RAIN FELL FROM 4 TO 6 AM FRIDAY. |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.54 | 2 E Jacksonville, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.87 | 1 Ne New Berlin, IL | MOSTLY FELL BETWEEN 4 AND 6 AM. |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 3 | Chatham, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 3.04 | 1 Ese Chatham, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 3.04 | 2 Ese Chatham, IL | |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 3.48 | 3 Se Jacksonville, IL | |
| Jun 17, 7:30 AM CDT | HEAVY RAIN 1.66 | 4 Nne Nortonville, IL | MOSTLY FELL IN A 2 HOUR PERIOD. |
| Jun 17, 7:30 AM CDT | HEAVY RAIN 2.5 | South Jacksonville, IL | SWOP REPORT. |
| Jun 17, 7:30 AM CDT | HEAVY RAIN 3.3 | Waverly, IL | MOSTLY FELL IN A 2 HOUR PERIOD. |
| Jun 17, 7:45 AM CDT | HEAVY RAIN 2 | 1 N Grandview, IL | SWOP REPORT. |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 1.22 | Riverton, IL | |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 1.51 | 3 Ssw Southern View, IL | MOSTLY FELL BETWEEN 4 AND 6 AM. |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 1.81 | 2 W Pawnee, IL | FELL IN A 2 HOUR PERIOD. |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 2 | 2 N Alexander, IL | RAINFALL OVERNIGHT. |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 3.18 | Loami, IL | |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 3.38 | 3 E Waverly, IL | |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 5 | 1 Ssw Thayer, IL | FROM FACEBOOK. |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 5.62 | 4 Sw Loami, IL | CORN BLOWN OVER WITH VERY HEAVY RAINS. |
| Jun 17, 8:30 AM CDT | HEAVY RAIN 2.2 | 2 E Chatham, IL | |
| Jun 17, 8:45 AM CDT | HEAVY RAIN 1.66 | Franklin, IL | STORM TOTAL. |
| Jun 17, 9:00 AM CDT | HEAVY RAIN 1.04 | 1 Nw Riverton, IL | |
| Jun 17, 9:00 AM CDT | HEAVY RAIN 1.7 | 2 N Grandview, IL | FROM FACEBOOK. RAIN FELL MOSTLY BETWEEN 4:30 AND 5:30 AM. |
| Jun 17, 9:00 AM CDT | HEAVY RAIN 2.79 | New Berlin, IL | FROM FACEBOOK. |
| Jun 17, 9:14 AM CDT | HEAVY RAIN 1.23 | 1 W Jerome, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
009
WGUS53 KILX 171014
FFWILX
ILC137-167-171-171415-
/O.NEW.KILX.FF.W.0009.220617T1014Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
514 AM CDT Fri Jun 17 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Sangamon County in central Illinois...
Morgan County in west central Illinois...
Northeastern Scott County in west central Illinois...
* Until 915 AM CDT.
* At 512 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Jacksonville, Chatham, Alexander, Auburn, Sherman,
Rochester, Riverton, Pawnee, New Berlin, Waverly, Divernon,
Meredosia, Pleasant Plains, Loami, Bluffs, Franklin,
Mechanicsburg, Woodson and Chapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3983 9057 3988 9058 3987 9000 3989 8999
3989 8973 3982 8925 3981 8923 3978 8930
3977 8935 3974 8939 3976 8942 3968 8942
3968 8948 3964 8948 3964 8954 3952 8953
3953 9011 3977 9061
FLASH FLOOD...RADAR INDICATED
$$
372 follow-up statements
454
WGUS73 KILX 171224
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
724 AM CDT Fri Jun 17 2022
ILC171-171234-
/O.CAN.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IL-
724 AM CDT Fri Jun 17 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN SCOTT COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
3964 8954 3952 8953 3953 9011 3962 9030
3964 9030 3964 9034 3967 9034 3967 9037
3975 9037 3975 9048 3979 9048 3979 9060
3983 9057
$$
ILC137-167-171415-
/O.CON.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IL-Sangamon IL-
724 AM CDT Fri Jun 17 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS
MORNING FOR SOUTHWESTERN SANGAMON AND MORGAN COUNTIES...
At 723 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 4 inches of rain have fallen.
Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Jacksonville, Chatham, Alexander, Auburn, Pawnee, New
Berlin, Waverly, Divernon, Meredosia, Loami, Franklin, Woodson,
Chapin, Arenzville, Literberry, South Jacksonville, Thayer, Curran
and Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
3964 8954 3952 8953 3953 9011 3962 9030
3964 9030 3964 9034 3967 9034 3967 9037
3975 9037 3975 9048 3979 9048 3979 9060
3983 9057
FLASH FLOOD...RADAR INDICATED
$$
37602
WGUS73 KILX 171412
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
912 AM CDT Fri Jun 17 2022
ILC137-167-171422-
/O.EXP.KILX.FF.W.0009.000000T0000Z-220617T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IL-Sangamon IL-
912 AM CDT Fri Jun 17 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CDT THIS MORNING FOR
SOUTHWESTERN SANGAMON AND MORGAN COUNTIES...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3988 9058 3987 9000 3968 8948 3964 8948
3964 8954 3952 8953 3953 9011 3962 9030
3964 9030 3964 9034 3967 9034 3967 9037
3975 9037 3975 9048 3979 9048 3979 9060
3983 9057
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:39 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 17, 2:39 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 239 AM CDT Fri Jun 17 2022 .SYNOPSIS... Issued at 237 AM CDT Fri Jun 17 2022 Scattered strong thunderstorms are expected early this morning, mainly south of a Quincy to Decatur line. Once storms depart, clouds will diminish through the day. Some temporary relief from the heat is expected today and Saturday, as lower humidity air filters into the region. Highs will be in the mid 80s today, and low 80s on Saturday. The relief will be short-lived, as temperatures return to the 90s for next week. Aside from the storms this morning, no rainfall is expected through at least Tuesday. && .SHORT TERM...(Today and tonight) ISSUED AT 237 AM CDT Fri Jun 17 2022 A weak frontal boundary remained draped across the CWA as of very early Fri morning, positioned roughly along or just north of the I- 72 corridor at 05z/12am. West of the area, thunderstorms developed late Thursday night/very early Fri morning along a tight low level (925mb, 850mb) moisture gradient located from SW Nebraska into far southern IA. RAP analysis suggests this gradient, and the sfc front, will gradually shift southward during the pre-dawn hours, resulting in the existing convection taking on a southeastward trajectory. That puts existing storms on a path to clip the southwest portions of the CWA, likely between 3-8 AM, and within the last few minutes additional storms began developing along a Schuyler to Christian Co. line. While deep layer shear will be marginal, around 30 knots, ample elevated instability will support the potential for scattered strong wind gusts and isolated hail. Locally heavy rainfall is also a concern, as PWAT values are near 2" and radar estimates across southern IA show areas where 3+ inches of rain have fallen. Storms are expected to be fairly progressive as they drop southeast though, which should limit the flash flooding potential. Storms should depart the CWA no later than mid-morning, and once they do a relatively quiet weather day is anticipated. Cloud cover will diminish into the afternoon, as a broad sfc high pressure over Canada nudges toward the upper Great Lakes. Winds will take on a northerly component today, and dewpoints start to lower with the front having moved off to the south. It will still be warm, but temperatures will be closer to normal, with highs in the mid to upper 80s and overnight lows in the low 60s. && .LONG TERM...(Saturday through Thursday) ISSUED AT 237 AM CDT Fri Jun 17 2022 Saturday looks like the nicest day in the forecast, as strong sfc high pressure over the Great Lakes results in northeasterly winds across central IL, which will continue to advect lower dewpoint air in to the area. Afternoon dewpoints in the 50s will feel quite refreshing compared to the 70s dewpoints earlier this week. Mostly sunny skies and relatively light winds (less than 10 mph) will make it a seasonable summer day, with highs in the low 80s. The upper level pattern will be very amplified by Saturday, with a significant upper level ridge positioned to the west of our area, across the eastern Great Plains. Unfortunately, with that ridge looming upstream, any reprieve from the heat will be short-lived, and indeed 850mb temps are expected to climb from the mid-teens (degC) on Saturday to around +23 degC by Tuesday. High temperatures return to the 90s by Monday, and likely stay there through at least the upcoming work week, and possibly beyond. The CPC 8-14 day outlook (valid June 24-30) strongly favors above normal temperatures across the Midwest, and normal high temperatures for late June are in the mid to upper 80s. Circling back to the upcoming week, conditions don't look too oppressive for Monday. While highs are expected to be in the low 90s, dewpoints stay in the 60s, which would keep heat indices below 100. Tuesday is more concerning, with highs expected to push into the upper 90s, and some guidance suggesting highs in the triple digits. Dewpoints near or into the 70s could result in heat indices approaching 105, possibly requiring a heat advisory if that forecast holds. Into the latter half of the work week, a shortwave moving through the northern Plains will flatten the ridge somewhat, although high 500-mb heights will remain anchored across the southern MS Valley. There is the potential for a few upper disturbances to move along the northern periphery of the flattened ridge, potentially bringing precip/storms to central IL sometime in the Wed/Thur timeframe. Confidence is quite low at this range, however, and only slight chance PoPs are included in the forecast. With precip chances few and far between, abnormally dry conditions expanding across east- central IL, and another prolonged stretch of well-above normal temperatures, the possibility of at least some drought development is increasing. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1140 PM CDT Thu Jun 16 2022 VFR conditions will prevail at all TAF sites next 24hrs. Scattered cirrus will prevail at most sites overnight. However, a complex of storms that has developed over eastern and southeast Nebraska will move east to southeast toward the state. Most HiRes models bring parts of this complex into west central IL toward morning, about 10-11z. Based on current guidance, looks like SPI will be the only site to see any convection. So, will have VCTS for now at SPI later than first thought. All other sites will have overcast cirrus or a mix of mid and high clouds during the morning hours. Skies should clear from north to south from late morning through early afternoon. Clear skies expected into the evening hours. Winds will be light and variable overnight and then be relatively light out of the northwest during the day...then light and variable again tomorrow evening. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Erwin SHORT TERM...Erwin LONG TERM...Erwin AVIATION...Auten
Hazardous weather outlook, Jun 16, 3:31 PM CDT, 13 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 331 PM CDT Thu Jun 16 2022 ILZ027>031-036>038-040>046-171700- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion- 331 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. There is a chance for thunderstorms, mainly south of I-74 and primarily overnight. If storms move into the area, some could be severe producing damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerously hot and humid conditions may return to the region next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight. ILZ047>057-061>063-066>068-071>073-171700- Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- 331 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Dangerous heat and humidity will continue near and south of I-72 through this evening. Heat indices are expected to peak between 100 and 105 degrees today. There is a chance for thunderstorms, primarily overnight. If storms move into the area, some could be severe producing damaging winds and large hail. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms may linger Friday morning. Dangerously hot and humid conditions may return to the region next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight. AAT
In the hours before
Local storm report, Jun 17, 3:47 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM HAIL RUSHVILLE 40.12N 90.56W
06/17/2022 E1.00 INCH SCHUYLER IL PUBLIC
&&
ERWINLocal storm report, Jun 17, 4:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
SEVERAL POWER POLES DOWN IN RUSHVILLE. TIME
ESTIMATED BY RADAR.
0345 AM TSTM WND DMG 1 ENE BROWNING 40.14N 90.36W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN ON IL ROUTE 100.
TIME ESTIMATED BY RADAR.
&&
ERWINSpecial weather statement, Jun 17, 4:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lincoln IL
415 AM CDT Fri Jun 17 2022
ILZ051-052-170945-
Sangamon-Christian-
415 AM CDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of southwestern
Christian and south central Sangamon Counties through 445 AM CDT...
At 414 AM CDT, Doppler radar was tracking a strong thunderstorm over
Divernon, or 8 miles east of Virden, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kincaid, Bulpitt, Jeisyville and Taylorville.
This includes Interstate 55 between mile markers 78 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central Illinois.
&&
LAT...LON 3944 8953 3952 8954 3953 8971 3964 8972
3965 8930 3943 8929
TIME...MOT...LOC 0914Z 266DEG 29KT 3954 8961
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GeelhartLocal storm report, Jun 17, 4:36 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
DOWNED TREE FELL ONTO TRAILER, CAUSING
STRUCTURAL DAMAGE. TIME ESTIMATED BY RADAR.
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
HOUSE SUSTAINED DAMAGE FROM LARGE DOWNED
TREE LIMB. TIME ESTIMATED BY RADAR.
&&
ERWINLocal storm report, Jun 17, 4:39 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
439 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 NNE BATH 40.23N 90.12W
06/17/2022 MASON IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN
AND/OR SHINGLES BLOWN OFF. TIME ADJUSTED
BASED ON RADAR.
&&
ERWINLocal storm report, Jun 17, 5:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
509 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
06/17/2022 M3.10 INCH MORGAN IL COCORAHS
RAINFALL OVER LAST HOUR.
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:27 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 48 min |
| Jun 17, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 52 min |
| Jun 17, 4:09 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 51 min |
| Jun 17, 4:15 AM CDT | Special Weather Statement | ILX | Christian | 30 min |
| Jun 17, 4:42 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 33 min |
| Jun 17, 4:58 AM CDT | Severe Thunderstorm Warning | ILX | Morgan | 19 min |
| Jun 17, 5:14 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 34 min |
| Jun 17, 5:22 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 23 min |
| Jun 17, 5:43 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Moultrie, Shelby | 30 min |
| Jun 17, 5:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 43 min |
| Jun 17, 6:07 AM CDT | Flash Flood Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 4 hr |
| Jun 17, 6:17 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 28 min |
| Jun 17, 6:44 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 46 min |
| Jun 17, 7:15 AM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 3 hr |
| Jun 17, 9:56 AM CDT | Areal Flood Warning | ILX | Effingham | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.